THE OPTIMAL PLANNED REPLACEMENT MODEL WITH MINIMAL AND PERFECT REPAIR

Search this Article

Author(s)

    • PARK Taekeun
    • Department of Management & Information Science, Osaka International University
    • UEMATSU Koyo
    • Department of Management & Information Science, Osaka International University

Journal

  • Mathematica japonicae

    Mathematica japonicae 52(3), 453-462, 2000-11-01

References:  13

Codes

  • NII Article ID (NAID)
    10008792825
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top